IDEAS home Printed from https://ideas.repec.org/a/spr/annopr/v345y2025i1d10.1007_s10479-024-06271-3.html
   My bibliography  Save this article

An axiomatization of the Shapley mapping using strong monotonicity in interval games

Author

Listed:
  • Shinichi Ishihara

    (Independent Researcher)

  • Junnosuke Shino

    (Waseda University)

Abstract

Interval games are an extension of cooperative coalitional games in which players are assumed to face payoff uncertainty. Characteristic functions thus assign a closed interval instead of a real number. In this paper, we focus on interval game versions of Shapley values. First, we modify Young’s strong monotonicity axiom for coalitional games into two versions so that they can be applied to the Shapley mapping and show that this can be axiomatized within the entire class of interval games using either version. Second, we derive the Shapley mapping for specific examples by employing two approaches used in the proof of the axiomatization and argue that our approach effectively works for a wide range of interval games.

Suggested Citation

  • Shinichi Ishihara & Junnosuke Shino, 2025. "An axiomatization of the Shapley mapping using strong monotonicity in interval games," Annals of Operations Research, Springer, vol. 345(1), pages 147-168, February.
  • Handle: RePEc:spr:annopr:v:345:y:2025:i:1:d:10.1007_s10479-024-06271-3
    DOI: 10.1007/s10479-024-06271-3
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10479-024-06271-3
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10479-024-06271-3?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:annopr:v:345:y:2025:i:1:d:10.1007_s10479-024-06271-3. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.